# SDR 2012FA0000672

- Difficulty date: October 2, 2012
- Submitted: October 2, 2012
- Operation: General aviation
- Aircraft: N6181N
- Make and model: Cessna T210M
- Aircraft serial: 21062952
- Aircraft time: 3,000 hours
- Engine: Cont GTSIO520*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: AP
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

DURING A FINAL APPROACH, PILOT APPLIED THROTTLE TO ARREST HIS SINK RATE BUT THE ENGINE DID NOT RESPOND.  POST ACCIDENT INVESTIGATION REVEALED AT LEAST 5 GALLONS WAS AVAILABLE IN EACH WING TANK.
